# SDR UPS05443832

- Difficulty date: January 9, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B1635112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1170 TO 1250, BTN L11 AND R11 FLR METAL PNL SKIN FOUND CORR.  METAL FLOOR PANEL REPAIRED AS PER RS R53-20-35251 AND EO B747-5320- 21675-A AND THIS METAL PANEL NEED REPLACEMENT WITHIN 18 MONTHS OR 1000 CYCLES WHICHEVER OCCURS FIRST.  CORROSION BLEND OUT DEPTH 0.040 INCH WIDTH 2 INCHES LENGTH 5 INCH OUT OF SRM 53-10-01 FIG 1 LIMIT.
